# SDR C2XA11SH010

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 25,265 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530292001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK - CENTER OMEGA BEAM HAS CORROSION AT FR 58.  REPAIRED OMEGA BEAM IAW EC5310-01466.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
